Refracted wave godograph inversion
Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_4_a12,
author = {V. S. Geiko},
title = {Refracted wave godograph inversion},
journal = {Doklady Akademii Nauk},
pages = {793--796},
year = {1978},
volume = {241},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a12/}
}
V. S. Geiko. Refracted wave godograph inversion. Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 793-796. http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a12/